Lattice basis reduction for indefinite forms and an application

Ivanyos, Gábor and Szántó, Á. (1996) Lattice basis reduction for indefinite forms and an application. DISCRETE MATHEMATICS, 153 (1-3). pp. 177-188.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1118

Update Item Update Item